# SDR USAA051008

- Difficulty date: August 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 727-710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - ANGLE, KEEL BEAM HAS FRETTING WEAR ON IT  17 IN X 1 INCH,  CORRODED, STA 727-710, LBL 8.  REMOVED SURF CORROSION, BLENDED AND TREATED IAW SRM, DWG.  (K)
